| Title:
|
O funkcích s nekonečným počtem oscilací v rukopisech Bernarda Bolzana (Czech) |
| Title:
|
On functions with infinitely many oscilations in Bolzano's manuscripts (English) |
| Title:
|
Über Funktionen mit unendlich vielen Oszillationen in Bernhard Bolzanos Handschriften (German) |
| Title:
|
Sur les fonctions à un nombre infini d’ocsillations dans les manuscrits de Bolzano (French) |
| Author:
|
Jašek, M. |
| Language:
|
Czech |
| Journal:
|
Časopis pro pěstování matematiky a fysiky |
| ISSN:
|
1802-114X (printed edition, 1872-1950) |
| Volume:
|
53 |
| Issue:
|
1 |
| Year:
|
1924 |
| Pages:
|
102-110 |
| Summary lang:
|
French |
| . |
| Category:
|
math |
| . |
| idZBL:
|
JFM 50.0188.03 |
| DOI:
|
10.21136/CPMF.1924.109354 |
| . |
| Date available:
|
2009-08-29T16:34:24Z |
| Last updated:
|
2020-07-28 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/109354 |
| . |